FREE SHIPPING OVER £40

Visit our Location
381 Church Lane, Kingsbury,
London, NW9 8JB
Opening Hours
Mon - Friday: 9AM - 5PM

Benadryl Allergy Relief Caps [Gsl]

18 s

£6.29

BENADRYL ALLERGY RELIEF CAPS [GSL]

SKU: 03141611-1 Categories: ,

Other Available Vendor

Description

  • Benadryl Allergy Relief 12S
  • BENADRYL® Allergy Relief is the UK’s fastest-acting allergy relief capsule*, getting to work in 15 minutes and lasting up to 8 hours. What makes BENADRYL® Allergy Relief capsules unique from other allergy and hayfever tablets? It’s the only brand to contain acrivastine, an effective antihistamine for itchy, watery eyes, sneezing, hives, dust, pollen and pet allergies.
  • When allergies strike fast, react fast with BENADRYL®.
  • *For verification please contact 0808 238 9999
  • Benadryl is a registered trade mark.
  • Flexible dosing means you can take BENADRYL® Allergy Relief up to three times a day when you need fast-acting allergy and hayfever relief
  • Gets to work in 15 minutes and lasts up to 8 hours
  • Effective allergy treatment for red, itchy, watery eyes, runny nose, sneezing, hives (urticaria)

Additional information

Dimensions 1.8 × 10.9 × 6.3 cm
Pack

18 s

Uses / Instructions

Please Read the enclosed leaflet carefully before use

  • For oral use. Swallow with a glass of water.
  • Adults and children aged 12 – 65 years: Take one capsule as necessary up to three times a day.
  • Adults over 65 years: Not recommended.
  • Children under 12 years: Not recommended.

Warnings

See packaging/patient information leaflet for details

Side Effects

Like all medicines, Benadryl Allergy Relief can cause side effects, although not everybody gets them.
If you experience any of the following, stop using the medicine and seek immediate medical help:
■ Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallowing or breathing.

If you experience any of the following, stop taking this medicine and talk to your doctor:
■ Allergic reactions including rash Other effects which may occur:
Very common (may affect more than 1 in 10 people)
■ Drowsiness
Common (may affect up to 1 in 10 people)
■ Dry mouth
■ Dizziness

Ingredients

Each capsule contains: Acrivastine 8 mg, The capsules also contain Lactose

Reviews

There are no reviews yet.

Be the first to review “Benadryl Allergy Relief Caps [Gsl]”

Product Location

381 Church Ln, Kingsbury Green, London NW9 8JB, UK
0
    0
    Your Cart
    Your cart is emptyReturn to Shop